MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C40 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C40 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888540
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed the leakage test during system checkout.There was no patient involvement.Manufacturer's reference number: 886275.
 
Additional Manufacturer Narrative
It was reported that the equipment does not pass the automatic leakage test during system checkout, our company field service engineer investigated the anesthesia system at the hospital.The patient cassette cassette was found to be the cause of the leakage test failure.The received logs confirm the reported leakage test failure.The patient cassette was updated with a maintenance kit for the patient cassette which solved the reported issue.The anesthesia system was cleared for clinical use.Based on the fact that the reported leakage was solved by installing a maintenance kit for the patient cassette in the machine, it is likely that the leakage occurred due to normal wear and tear of the parts included in the maintenance kit for the patient cassette.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A correction of field # d1 brand name, # d4 version or model #, # d4 unique identifier (udi) # and h4 manufacturer date were required.D1 ¿ brand name - previous brand name: flow-i, corrected brand name: flow-i c40 anesthesia system.D4 ¿ version or model # - previous version or model #: flow-i c40, corrected version or model #: 6888540.D4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing, corrected unique identifier (udi) #: (b)(4).H4 ¿ manufacture date - previous manufacturing date: 09/08/2022, corrected manufacturing date: 08/31/2022.

Brand Name
FLOW-I C40 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key17851510
Report Number8010042-2023-01914
Device Sequence Number3390353
Product Code BSZ
UDI-Device Identifier07325710010631
UDI-Public(01)07325710010631(11)220831
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888540
Device Catalogue Number6677400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer01/09/2024
06/06/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date01/09/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown